# SDR IPXA2025060974047

- Difficulty date: May 31, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,023 hours, 24,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453T10012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-U CHANNEL, FORWARD CARGO COMPARTMENT AROUND CEILING PANEL NUTPLATES AREA BETWEEN STA 566 AND STA 610, RBL 40.(REPLACE) 1. JOB COMPLETED.
